# SDR CALA2022030700577

- Difficulty date: March 4, 2022
- Submitted: March 7, 2022
- Operation: Air carrier
- Aircraft: N57855
- Make and model: Boeing 757*
- Aircraft serial: 32814
- Aircraft time: 54,267 hours, 17,370 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Frame
- Part number: 146N1028133
- Condition: Dented
- Location: Aft Cargo Comp
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PLANNING TO CONTACT ENGINEERING AFTER 03-JAN-2023 BUT BEFORE 03-FEB-2023 FOR THE PERMANENT REPAIR OF EC/RA 5311-02776.? REFERENCE LOG PAGE #8115543. REFERENCE LOG PAGE #8115543. PLANNING TO CONTACT ENGINEERING AFTER 03-JAN-2023 BUT BEFORE 03-FEB-2023 FOR THE PERMANENT REPAIR OF EC/RA 5311-02776.AFT CARGO COMPT, FRAME HAS SMALL DENT AT STA 1400, STR 26. MEASURES 1 1/4" IN LENGTH AND APPROX. 3/16" DEEP.INITIATE A DTA DIP LP TO ?ACCOMPLISH A PERMANENT REPAIR ON OR BEFORE 03-MAR-2023.
